`a`

Periodic oscillations in a class of fuzzy neural networks under impulsive control

Pages: 1457 - 1466, Issue Special, September 2011

 Abstract        Full Text (297.0K)              

Yong Zhao - Department of Dynamics and Control, Beijing University of Aeronautics and Astronautics, Beijing 100191, China (email)
Qishao Lu - School of Science, Beijing University of Aeronautics and Astronautics, Beijing 100083, China (email)

Abstract: In this paper, a class of fuzzy neural networks under impulsive control is discussed. Using Mawhin's continuation theorem of coincidence degree and the Halanay-type inequalities, some sucient conditions for existence and globally exponential stability of periodic solution are established. Fuzzy rules are put into Lipschitzian condition and a new method to study stability is introduced, based on the Halanay-type inequalities. Furthermore, some neural network models are considered to illustrate the feasibility and e ectiveness of our results.

Keywords:  Fuzzy neural networks, Periodic Oscillation, Stability, Impulsive control
Mathematics Subject Classification:  Primary: 35C20, 35P20; Secondary: 93D15

Received: June 2010;      Revised: April 2011;      Published: October 2011.